Sep 4, 2005
i used to take lipitor and then switched to crestor, and my muscle enzyme was around 400. i haven't taken them in three or four months. but my enzyme is still high. how dangerous is this and how do i get it down
Response from Dr. Holodniy
You don't indicate what other medical diseases or other medicines including any HIV meds you might be taking that might account for this elevation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- Can Ampicillin Treat Chlamydia?
- Tingling Sensation Penis Sexually Transmitted Disease
- Burning Sensation In Groin Area
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.